AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Topology and Its Applications
Edited by: S. P. Novikov

Proceedings of the Steklov Institute of Mathematics
1993; 250 pp; softcover
Volume: 193
ISBN-10: 0-8218-3151-8
ISBN-13: 978-0-8218-3151-9
List Price: US$229
Member Price: US$183.20
Order Code: STEKLO/193
[Add Item]

This book contains the proceedings of an international topology conference held in the town of Zagulba, near Baku in the former Soviet Union, in October 1987. Sponsored by the Institute of Mathematics and Mechanics of Azerbaijan and the Steklov Mathematical Institute, the conference was organized by F. G. Maksudov and S. P. Novikov. About 400 mathematicians, including about 100 foreigners, attended the conference. The book covers aspects of general, algebraic, and low-dimensional topology.


Research mathematicians.

Table of Contents

  • D. P. Adnadzhevich [Adnadjević] -- The \(F\)-ind dimension of \(GF\)-spaces
  • D. V. Anosov -- Flows on surfaces
  • S. Kh. Aranson -- Topology of vector fields, foliations with singularities, and homeomorphisms with invariant foliations on closed surfaces
  • V. I. Arnautov and A. V. Mikhalev -- Questions on the possibility of extending the topologies of a ring and of a semigroup to their semigroup ring
  • A. V. Arkhangel'skiĭ and K. M. M. Genedi -- Properties of placement type: relative strong pseudocompactness
  • A. A. Babaev -- On the question of equality of morphisms in closed categories
  • A. I. Barvinok, A. M. Vershik, and N. E. Mnëv -- The topology of configuration spaces, convex polytopes, and representations of lattices
  • Yu. G. Borisovich -- Topological characteristics of infinite-dimensional mappings and the solvability of nonlinear boundary value problems
  • A. N. Varchenko -- Combinatorics of a partial fraction decomposition
  • N. V. Velichko -- On the theory of spaces of continuous functions
  • A. P. Veselov -- The dynamics of mappings of toric manifolds connected with Lie algebras
  • C. Gal'yardi [Gagliardi] -- The regular genus of an \(n\)-dimensional PL manifold: results and problems
  • V. M. Gol'dshteĭn, V. I. Kuz'minov, and I. A. Shvedov -- On a problem of Dodziuk
  • M. Golosinskiĭ [Golasiński] -- Rational homotopy type of nilpotent and complete spaces
  • S. P. Gul'ko -- On uniform homeomorphisms of spaces of continuous functions
  • G. Sh. Guseĭnov -- On the spectral asymptotics of the Laplacian on a fundamental domain in three-dimensional hyperbolic space
  • R. D. Daverman [R. J. Daverman] and D. Repovsh [Dušan Repovš] -- Shrinking \(1\)-demensional cell-like decompositions of \(3\)-manifolds
  • D. S. Demariya [D C. Demaria] and M. Burtsio [M. Burzio] -- Some combinatorial applications of homotopy theory to tournaments
  • D. Doĭchinov -- Completeness and completing of quasiuniform spaces
  • N. P. Dolbilin, M. A. Shtan'ko, and M. I. Shtogrin -- Quadrillages and parametrizations of lattice cycles
  • A. N. Dranishnikov -- On the cohomological dimension of compacta
  • L. G. Zambakhidze -- On the realizability of dimension-like functions in special subclasses of the class of Tychonoff spaces
  • A. V. Ivanov -- Mixers, functors, and soft mappings
  • V. S. Makarov -- On the fundamental polyhedron of a discrete group of motions of Lobachevsky space, its combinatorics and deformation
  • V. I. Malykhin -- \(\beta N\) under the negation of \(CH\)
  • A. S. Mishchenko and V. Ya. Pidstrigach -- The cohomological trace of differential operators with parameters
  • B. A. Pasynkov -- On openly generated spaces
  • A. I. Pluzhnikov -- Topological aspects of the problem of minimizing the Dirichlet functional
  • E. G. Pytkeev -- On a property of Fréchet-Urysohn spaces of continuous functions
  • E. G. Sklyarenko -- Homology and cohomology. Limit passages
  • E. E. Skurikhin -- Sheaf cohomology of presheaves of sets and some of its applications
  • B. Yu. Sternin and V. E. Shatalov -- On an integral transform of complex-analytic functions
  • E. V. Troitskiĭ -- An exact formula for the index of an equivariant \(C^*\)-elliptic operator
  • A. A. Tuzhilin -- On the index of minimal surfaces
  • A. V. Tyrin -- On the Dirichlet problem for harmonic maps
  • V. V. Uspenskiĭ -- Retracts of topological groups, and Dugundji compacta
  • V. V. Fedorchuk -- On infinite iterations of metrizable functors
  • A. L. Fel'shtyn -- Zeta-functions of Reidemeister and Nielsen
  • R. L. Frum-Ketkov -- On closed mappings of infinite-dimensional spaces
  • A. Ch. Chigogidze -- The \(n\)-shape functor on the category of compacta
  • E. V. Shchepin -- Covering homotopies and analytic mappings
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia